Generalized Schrödinger semigroups on infinite graphs

Abstract : With appropriate notions of Hermitian vector bundles and connections over weighted graphs which we allow to be locally infinite, we prove Feynman-Kac-type representations for the corresponding semigroups and derive several applications thereof.
Complete list of metadatas

Cited literature [19 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00838356
Contributor : Francoise Truc <>
Submitted on : Tuesday, June 25, 2013 - 1:52:54 PM
Last modification on : Wednesday, July 31, 2019 - 2:14:07 PM
Long-term archiving on : Thursday, September 26, 2013 - 4:19:46 AM

Files

VectGraph18.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Batu Gûneysu, Ognjen Milatovic, Francoise Truc. Generalized Schrödinger semigroups on infinite graphs. Potential Analysis, Springer Verlag, 2014, 41 (2), pp.517-541. ⟨10.1007/s11118-013-9381-6⟩. ⟨hal-00838356⟩

Share

Metrics

Record views

226

Files downloads

437